Alert archive / Washington / High Wind Warnings in 2026
High Wind Warning 2, NWS Pendleton, OR
NWS Pendleton, OR issued this high wind warning at Mar 10, 2026, 1:28 PM PDT for 6 counties in Oregon; 7 counties in Washington. It took effect at Mar 11, 2026, 5:00 PM PDT. It was in force for 18 hr. 43 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 10, 2026, 1:28 PM PDT (20:28 UTC)
- In effect from
- Mar 11, 2026, 5:00 PM PDT
- Expired
- Mar 12, 2026, 11:00 AM PDT
- In force
- 18 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Kittitas County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 77 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 5:01 PM PDT | NON-TSTM WND GST 62 | 8 S Dufur, OR | Mesonet station OD156 7.6 S Dufur (ODOT). |
| Mar 11, 5:45 PM PDT | NON-TSTM WND GST 61 | 5 N Richland, WA | Mesonet station H300A 4.8 N Richland (HMMN). |
| Mar 11, 6:30 PM PDT | SNOW 8 | 9 Nw Roslyn, WA | Received additional 8 inches of wet snow at the elevation of 2600 ft. |
| Mar 11, 9:30 PM PDT | NON-TSTM WND GST 61 | 19 Nw West Richland, WA | Mesonet station HPFP 15.9 SE Desert Aire (HMMN). |
| Mar 11, 9:30 PM PDT | NON-TSTM WND GST 69 | 20 Nw West Richland, WA | Mesonet station H200W 14.8 SE Desert Aire (HMMN). |
| Mar 11, 9:48 PM PDT | NON-TSTM WND GST 62 | 11 E Shaniko, OR | Mesonet station NPFO3 North Pole Ridge. |
| Mar 11, 10:15 PM PDT | NON-TSTM WND GST 58 | 22 Ne Sunnyside, WA | Mesonet station HYAKB 11.0 SE Desert Aire (HMMN). |
| Mar 11, 10:15 PM PDT | NON-TSTM WND GST 66 | 15 Ese Moro, OR | Mesonet station DW1028 Ajax. |
| Mar 11, 10:30 PM PDT | NON-TSTM WND GST 58 | 14 Nnw West Richland, WA | Mesonet station HARMY 13.5 NW West Richland (HMMN). |
| Mar 11, 10:30 PM PDT | NON-TSTM WND GST 63 | 26 Nne Sunnyside, WA | Mesonet station HVERN 8.9 E Desert Aire (HMMN). |
| Mar 11, 10:50 PM PDT | NON-TSTM WND GST 59 | 3 Wsw Roslyn, WA | Mesonet station PS023 Cas-Wrt_wthr_02. |
| Mar 11, 11:00 PM PDT | NON-TSTM WND GST 65 | 4 Nw West Richland, WA | Mesonet station DW9572 Benton City. |
| Mar 11, 11:00 PM PDT | NON-TSTM WND GST 78 | 12 Ene Dayton, WA | Mesonet station PC493 Turner Rd. |
| Mar 11, 11:10 PM PDT | NON-TSTM WND GST 63 | 3 S Moxee, WA | Mesonet station PC495 Orchard Rd. |
| Mar 11, 11:15 PM PDT | NON-TSTM WND GST 62 | 8 Nw West Richland, WA | Mesonet station HEOC 8.9 N Benton City (HMMN). |
| Mar 11, 11:15 PM PDT | NON-TSTM WND GST 74 | 19 N West Richland, WA | Mesonet station HGABL 19.1 N West Richland (HMMN). |
| Mar 11, 11:56 PM PDT | NON-TSTM WND GST 64 | 22 Ne Goldendale, WA | Mesonet station HIBW1 High Bridge. |
| Mar 12, 12:08 AM PDT | NON-TSTM WND GST 58 | 1 E Hermiston, OR | ASOS station KHRI Hermiston Municipal Airport. |
| Mar 12, 12:10 AM PDT | NON-TSTM WND GST 58 | 9 S Pilot Rock, OR | Mesonet station PC321 Blue Gulch. |
| Mar 12, 12:30 AM PDT | NON-TSTM WND GST 58 | 19 Nw West Richland, WA | Mesonet station HRSPG 15.3 SE Desert Aire (HMMN). |
| Mar 12, 1:21 AM PDT | NON-TSTM WND GST 71 | 4 Ssw Fossil, OR | Mesonet station OD124 4.2 S Fossil (ODOT). |
| Mar 12, 1:35 AM PDT | NON-TSTM WND GST 47 | 1 Nnw Richland, WA | AWOS station KRLD 1 NNW Richland. |
| Mar 12, 2:10 AM PDT | NON-TSTM WND GST 61 | 4 Ssw Benton City, WA | Mesonet station AV456 PROSSER. |
| Mar 12, 2:15 AM PDT | NON-TSTM WND GST 63 | 19 Nnw West Richland, WA | Mesonet station HHMS 19.1 NW West Richland (HMMN). |
| Mar 12, 2:30 AM PDT | NON-TSTM WND GST 71 | 13 E Dayton, WA | Mesonet station PC556 Talbot. |
| Mar 12, 2:49 AM PDT | NON-TSTM WND GST 70 | 13 Nne Burbank, WA | Mesonet station JUFW1 Juniper Dunes. |
| Mar 12, 3:20 AM PDT | NON-TSTM WND GST 68 | 5 S Tieton, WA | Mesonet station PC334 Cowiche Mountain. |
| Mar 12, 3:30 AM PDT | NON-TSTM WND GST 62 | 14 Se Burbank, WA | Mesonet station PC048 Nine Mile Hill. |
| Mar 12, 4:00 AM PDT | NON-TSTM WND GST 70 | 11 Ene Milton-Freewater, OR | Mesonet station PC318 Pikes Peak. |
| Mar 12, 5:08 AM PDT | NON-TSTM WND GST 45 | 3 Nne Ellensburg, WA | ASOS station KELN Ellensburg Airport. |
| Mar 12, 6:09 AM PDT | NON-TSTM WND GST 67 | 16 Wnw White Swan, WA | Mesonet station PIFW1 Sedge Ridge. |
| Mar 12, 6:20 AM PDT | NON-TSTM WND GST 63 | 10 Ne Naches, WA | Mesonet station PC344 Old Durr. |
| Mar 12, 7:00 AM PDT | RAIN 0.29 | 3 Sse Dayton, WA | Cocorahs station WA-CB-2 Dayton 2.6 SSE. |
| Mar 12, 7:00 AM PDT | RAIN 0.47 | 10 Nnw Naches, WA | Cocorahs station WA-YK-38 Selah 17.9 NW. |
| Mar 12, 7:00 AM PDT | RAIN 0.84 | 4 N Goldendale, WA | Cocorahs station WA-KL-23 Goldendale 4.3 N. |
| Mar 12, 7:00 AM PDT | RAIN 1.15 | 9 E Cle Elum, WA | Cocorahs station WA-KT-7 Cle Elum 8.9 E. |
| Mar 12, 7:00 AM PDT | RAIN 2.3 | 1 Wnw White Salmon, WA | Cocorahs station WA-KL-6 White Salmon 0.7 WNW. |
| Mar 12, 7:00 AM PDT | RAIN 3.01 | 18 N White Salmon, WA | Cocorahs station WA-KL-7 0.8 SSW Trout Lake. |
| Mar 12, 7:09 AM PDT | NON-TSTM WND GST 73 | 17 Nw Goldendale, WA | Mesonet station GRFW1 Grayback. |
| Mar 12, 7:35 AM PDT | RAIN 3.13 | 16 N White Salmon, WA | Cocorahs station WA-KL-21 Trout Lake 3.6 SE. |
| Mar 12, 9:53 AM PDT | RAIN 0.38 | 16 Ese Bingen, WA | ASOS station KDLS The Dalles Municipal Airport. |
| Mar 12, 9:56 AM PDT | RAIN 3.48 | 11 Wnw Roslyn, WA | ASOS station KSMP Stampede Pass. |
| Mar 12, 10:00 AM PDT | RAIN 0.8 | 12 Ne Goldendale, WA | CO-OP Observer station SSPW1 12.3 NE Goldendale. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 8.5 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 109 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
529 WWUS76 KPDT 102028 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 128 PM PDT Tue Mar 10 2026 ORZ044-507-508-510-WAZ028-029-111300- /O.UPG.KPDT.HW.A.0002.260312T0000Z-260312T1800Z/ /O.NEW.KPDT.HW.W.0002.260312T0300Z-260312T1800Z/ Lower Columbia Basin of Oregon-Foothills of the Northern Blue Mountains of Oregon-Foothills of the Southern Blue Mountains of Oregon-North Central Oregon-Lower Columbia Basin of Washington- Foothills of the Blue Mountains of Washington- Including the cities of Dayton, Ione, Pilot Rock, Dufur, Heppner, Condon, Connell, Walla Walla, Hermiston, Prosser, Fossil, Maupin, Pendleton, Waitsburg, Athena, Tri-Cities, Boardman, and Moro 128 PM PDT Tue Mar 10 2026 ...HIGH WIND WARNING IN EFFECT FROM 8 PM WEDNESDAY TO 11 AM PDT THURSDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Foothills of the Blue Mountains of Oregon and Washington, Lower Columbia Basin of Oregon and Washington, and North Central Oregon. * WHEN...From 8 PM Wednesday to 11 AM PDT Thursday. * IMPACTS...Damaging winds could blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. Patchy blowing dust may reduce visibility. * ADDITIONAL DETAILS...Highest winds expected in the Hanford area, and over higher elevations and exposed ridges. The primary window of strongest winds is expected 8 pm to 2 am. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ WAZ026-521-111300- /O.UPG.KPDT.HW.A.0002.260312T0000Z-260312T1800Z/ /O.NEW.KPDT.HW.W.0002.260312T0300Z-260312T1800Z/ Kittitas Valley-Simcoe Highlands- Including the cities of Bickleton, Thorp, Goldendale, and Ellensburg 128 PM PDT Tue Mar 10 2026 ...HIGH WIND WARNING IN EFFECT FROM 8 PM WEDNESDAY TO 11 AM PDT THURSDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph expected. * WHERE...Kittitas Valley and Simcoe Highlands. * WHEN...From 8 PM Wednesday to 11 AM PDT Thursday. * IMPACTS...Damaging winds could blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. Patchy blowing dust may reduce visibility. * ADDITIONAL DETAILS...Highest winds expected over higher elevations and wind-proned areas, including Highway 97 in the Simcoe Highlands and along Interstate 90 east of Ellensburg. The primary window of strongest winds is expected 8 pm to 2 am. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ ET
3 follow-up statements
941 WWUS76 KPDT 110829 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 129 AM PDT Wed Mar 11 2026 ORZ044-507-508-510-WAZ028-029-112315- /O.CON.KPDT.HW.W.0002.260312T0300Z-260312T1800Z/ Lower Columbia Basin of Oregon-Foothills of the Northern Blue Mountains of Oregon-Foothills of the Southern Blue Mountains of Oregon-North Central Oregon-Lower Columbia Basin of Washington- Foothills of the Blue Mountains of Washington- Including the cities of Moro, Prosser, Connell, Pilot Rock, Ione, Pendleton, Boardman, Hermiston, Fossil, Athena, Tri-Cities, Condon, Waitsburg, Walla Walla, Dayton, Maupin, Heppner, and Dufur 129 AM PDT Wed Mar 11 2026 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT THURSDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Foothills of the Blue Mountains of Oregon and Washington, Lower Columbia Basin of Oregon and Washington, and North Central Oregon. * WHEN...From 8 PM this evening to 11 AM PDT Thursday. * IMPACTS...Damaging winds could blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. Patchy blowing dust may reduce visibility. * ADDITIONAL DETAILS...Highest winds expected in the Hanford area, and over higher elevations and exposed ridges. The primary window of strongest winds is expected 8 pm to 2 am. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ WAZ026-521-112315- /O.CON.KPDT.HW.W.0002.260312T0300Z-260312T1800Z/ Kittitas Valley-Simcoe Highlands- Including the cities of Thorp, Ellensburg, Goldendale, and Bickleton 129 AM PDT Wed Mar 11 2026 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT THURSDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Kittitas Valley and Simcoe Highlands. * WHEN...From 8 PM this evening to 11 AM PDT Thursday. * IMPACTS...Damaging winds could blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. Patchy blowing dust may reduce visibility. * ADDITIONAL DETAILS...Highest winds expected over higher elevations and wind-proned areas, including Highway 97 in the Simcoe Highlands and along Interstate 90 east of Ellensburg. The primary window of strongest winds is expected 8 pm to 2 am. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ BL
039 WWUS76 KPDT 111630 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 930 AM PDT Wed Mar 11 2026 ORZ044-507-508-510-WAZ028-029-121800- /O.EXT.KPDT.HW.W.0002.260312T0000Z-260312T1800Z/ Lower Columbia Basin of Oregon-Foothills of the Northern Blue Mountains of Oregon-Foothills of the Southern Blue Mountains of Oregon-North Central Oregon-Lower Columbia Basin of Washington- Foothills of the Blue Mountains of Washington- Including the cities of Heppner, Maupin, Dayton, Waitsburg, Athena, Pilot Rock, Prosser, Tri-Cities, Walla Walla, Condon, Hermiston, Boardman, Pendleton, Dufur, Moro, Fossil, Connell, and Ione 930 AM PDT Wed Mar 11 2026 ...HIGH WIND WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT THURSDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Foothills of the Blue Mountains of Oregon and Washington, Lower Columbia Basin of Oregon and Washington, and North Central Oregon. * WHEN...From 5 PM this afternoon to 11 AM PDT Thursday. * IMPACTS...Damaging winds could blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. Patchy blowing dust may reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ WAZ026-521-121800- /O.EXT.KPDT.HW.W.0002.260312T0000Z-260312T1800Z/ Kittitas Valley-Simcoe Highlands- Including the cities of Goldendale, Bickleton, Ellensburg, and Thorp 930 AM PDT Wed Mar 11 2026 ...HIGH WIND WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT THURSDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Kittitas Valley and Simcoe Highlands. * WHEN...From 5 PM this afternoon to 11 AM PDT Thursday. * IMPACTS...Damaging winds could blow down trees and power lines. Travel will be difficult, especially for high profile vehicles. Patchy blowing dust may reduce visibility. * ADDITIONAL DETAILS...Highest winds expected over higher elevations and wind-proned areas, including Highway 97 in the Simcoe Highlands and along Interstate 90 east of Ellensburg. The primary window of strongest winds is expected 8 pm to 2 am. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ PDT
681 WWUS76 KPDT 121747 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 1047 AM PDT Thu Mar 12 2026 ORZ044-507-508-510-WAZ026-028-029-521-121900- /O.EXP.KPDT.HW.W.0002.000000T0000Z-260312T1800Z/ Lower Columbia Basin of Oregon-Foothills of the Northern Blue Mountains of Oregon-Foothills of the Southern Blue Mountains of Oregon-North Central Oregon-Kittitas Valley-Lower Columbia Basin of Washington-Foothills of the Blue Mountains of Washington- Simcoe Highlands- Including the cities of Fossil, Ellensburg, Waitsburg, Tri-Cities, Bickleton, Boardman, Dayton, Walla Walla, Heppner, Goldendale, Maupin, Thorp, Pendleton, Moro, Condon, Pilot Rock, Ione, Hermiston, Connell, Athena, Prosser, and Dufur 1047 AM PDT Thu Mar 12 2026 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING... The threat has ended. $$ CB
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this high wind warning went out at Mar 10, 10:51 AM PDT, 2 hours 37 minutes earlier. Its key messages:
- Light to Moderate snow accumulations continue in the Cascades this morning, with another round along the Oregon Cascade crest and in the Washington Blue Mountains tonight through Wednesday.
- Atmospheric river will produce heavy snow accumulations in the Washington Cascades late Tuesday through Thursday night.
- Strong winds may develop across the Columbia Basin and high mountain ridges/peaks Wednesday night into Thursday as cold front approaches and low level jet develops.
Area forecast discussion, Mar 10, 10:51 AM PDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Pendleton OR
1051 AM PDT Tue Mar 10 2026
.KEY MESSAGES...
- Light to Moderate snow accumulations continue in the Cascades
this morning, with another round along the Oregon Cascade
crest and in the Washington Blue Mountains tonight through
Wednesday.
- Atmospheric river will produce heavy snow accumulations in the
Washington Cascades late Tuesday through Thursday night.
- Strong winds may develop across the Columbia Basin and high
mountain ridges/peaks Wednesday night into Thursday as cold
front approaches and low level jet develops.
&&
.DISCUSSION...
Today through Friday night: The PacNW will be
situated under an active, near zonal flow aloft through the rest
of the workweek. Today through tonight, light to locally
moderate snow bands will develop along the Cascade crest and the
northern Blues as a shortwave trough to the north clips the
region. Snow levels will be well below pass level across the
Cascades and Blues, allowing snow accumulations in these areas.
However, hi-res ensembles show that the bulk of the
precipitation in the Blues will be focused in the WA portion of
the mountain range. Winter weather advisories have been issued
for the OR Cascade east slopes and the WA Northern Blues through
tomorrow afternoon and evening.
By tomorrow, the first wave of an Atmospheric River will reach
the PacNW, increasing precipitation along the Cascade crest,
with persistent light to moderate precip along the Northern
Blues and Eagle Caps. The AR will continue to push a moderate
plume of moisture into the region Thursday, resulting in more
light to moderate precipitation rates across the mountain zone.
But by Friday, a second wave in the AR will result in another
round of moderate to heavy precip in the mountains throughout
Friday. At the beginning of the AR period, snow levels will
start off below pass level across the region, but will rise to
at least above 4.5kft late Wednesday as warm air advects into
the region with the arrival of surface warm front and strong
low-level jet. A cold front sagging south into WA will bring
snow levels back down to 2.5kft to 4kft across the central WA
Cascade crest Thursday through Friday, while snow levels will
generally be above 4kft to 5.5kft across the remainder of the
forecast area. The AR combined with the low snow levels across
the WA Cascades will result in heavy snow accumulations over a
three day period ending Friday morning. As for how heavy are
accumulations, the NBM is indicating a 85-95% chance of snow
accumulations greater than 2 feet at Snoqualmie and White pass
through Friday morning, with chances of 3 feet around 40-60%. As
for Santiam Pass and the northern Blues, chances of seeing snow
accumulations of at least 12 inches through a three day period
ending Friday morning are only 40-60%, though the best chance
will be through Wednesday afternoon when snow levels are still
at or below the surface.
In the lower elevations, snow levels will generally be above the
surface, resulting in light rain accumulations throughout the
week. Rain shadowing on the lee side of the Cascades will limit
the amount of precipitation most areas will see (0.05 to 0.15
inches), but portions of the Blue mountain foothills will see
0.25 to 0.45 inches of rain through Thursday night, with an
additional 0.1 to 0.2 inches Friday (confidence 60-80%).
The aforementioned cold front and it's parent surface low will
also bring the potential for strong winds across the Columbia
Basin and adjacent valleys/foothills late Wednesday through
Thursday morning. The cold front passage will also coincide
with a strong 850mb jet (55-65kts) developing over the Columbia
Basin Wednesday night. There is a chance (55-75%) that these
strong winds will mix down into the lower elevations, especially
in wind prone areas across north central OR, Simcoe Highlands,
and the Columbia Basin. A High Wind Watch is in effect for these
areas Wednesday evening through Thursday morning.
Saturday through Monday: There is good agreement amongst
ensemble cluster guidance that a ridge building offshore will
push the AR north of the region, bringing a momentary respite
from heavy precipitation in the mountains. Sunday through Monday,
persistent light rain/snow will redevelop across the Cascade
crest and northern Blues as a weak AR rounds the top of the
offshore ridge(confidence 45-65%). Lawhorn/82
&&
.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Mostly VFR conditions to prevail through the period. Light rain
will develop at site DLS after 00Z, with CIGs potentially
lowering to MVFR after 03Z-06Z. Rain will also be possible at
KALW/KPDT/KRDM/KBDN after 05Z, KYKM after 12Z and KPSC after
15Z, Have indicated the likeliest times using PROB30. Winds will
increase to 12-17kts with gusts 20-25kts after 20Z. Winds will
weaken at sites DLS/YKM to less than 10kts this evening, with
winds continuing at 10kts to 15kts at sites PDT/RDM/BDN/ALW/PSC
through 18Z tomorrow. Gusts to around 21kts will persist at
site BDN after 04Z. Perry/83
&&
.Preliminary Point Temps/PoPs...
PDT 46 34 57 47 / 20 40 50 50
ALW 46 37 55 47 / 30 50 70 70
PSC 52 37 58 49 / 0 20 20 40
YKM 48 28 54 41 / 20 40 60 80
HRI 50 36 59 49 / 10 30 30 40
ELN 44 27 45 36 / 30 50 70 80
RDM 41 28 54 39 / 10 20 30 30
LGD 40 29 48 42 / 50 50 80 80
GCD 40 28 52 43 / 40 20 40 30
DLS 49 36 53 47 / 50 80 80 80
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
WA...High Wind Watch from Wednesday afternoon through Thursday
morning for WAZ026-028-029-521.
Winter Weather Advisory from 8 PM this evening to 8 PM PDT
Wednesday for WAZ030.
Winter Storm Warning from 5 PM this afternoon to 5 AM PDT
Friday for WAZ522.
OR...High Wind Watch from Wednesday afternoon through Thursday
morning for ORZ044-507-508-510.
Winter Weather Advisory until 5 PM PDT Wednesday for ORZ509.
&&
DISCUSSION...82
AVIATION...83The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 1:49 AM PDT | High Wind Watch | PDT | Gilliam, Morrow, Sherman, Umatilla, Wasco, Wheeler | 12 hr |
| Mar 10, 1:49 AM PDT | Winter Weather Advisory | PDT | Deschutes, Jefferson, Wasco | 42 hr |
Nearby
High Wind Warnings in Washington, 2026High Wind Warnings in Oregon, 2026Every high wind warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.